Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On representations of the group $SU(n,1)$
HTML articles powered by AMS MathViewer

by Hrvoje Kraljević PDF
Trans. Amer. Math. Soc. 221 (1976), 433-448 Request permission

Abstract:

A natural bijection is established between the set of equivalence classes of irreducible unitary representations of the group $G = SU(n,1)$, which are not induced from a proper parabolic subgroup, and the set of equivalence classes of irreducible representations of a maximal compact subgroup.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E45
  • Retrieve articles in all journals with MSC: 22E45
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 221 (1976), 433-448
  • MSC: Primary 22E45
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0409725-6
  • MathSciNet review: 0409725